# SDR KCSA202409040325

- Difficulty date: September 1, 2024
- Submitted: September 4, 2024
- Operation: Air carrier
- Aircraft: N705CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 26413
- Aircraft time: 84,622 hours, 14,541 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT DECK DOOR OVERHEAD, ON LANDING, PERFORMED OPS CHECK OF FLIGHT DECK OVERHEAD ESCAPE HATCH IAW B747-400 AMM 52-23-00 OPERATIONAL CHECK GOOD.
